# SDR ALGAR31811A2747

- Difficulty date: March 18, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: XAHSK
- Make and model: Bell 412EP
- Aircraft serial: 36340
- Aircraft time: 7,041 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 412040621105
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT APEX OF BOLT ATTACHMENT LUG ON DRIVE FLANGE.
